MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO LL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

DAVIS & GECK CARIBE LTD SURGIPRO LL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number VP-630-X
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a vascular anastomosis, when the needle pull-out from the package, the needle spontaneously disconnected from the strand and the thread broke without any abnormal force.Repeated use of the new strand and issue happened again.A new suture used without issue.There was no patient injury.

Brand Name
SURGIPRO LL
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7358970
Report Number9612501-2018-00569
Device Sequence Number1470636
Product Code GAW
UDI-Device Identifier10884521038042
UDI-Public10884521038042
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K050947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberVP-630-X
Device Catalogue NumberVP-630-X
Device Lot NumberD5B0699X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2018
Initial Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1